Y. H. Wang

nostrilswelderΗλεκτρονική - Συσκευές

10 Οκτ 2013 (πριν από 4 χρόνια και 2 μέρες)

102 εμφανίσεις

期刊論文

1.

G.. J. Chen, C. H. Zhu and
Y.

H.

Wang

(2005)
. Limit theorems and optimal design
with adaptive urn models.
Journal of Systems Science
and

Complexity,


Vol. 18,
No.3,
pp. 347
-
360.

2.

Y.

H.

Wang
, H
.
F
.

Chang and S
.
Y
.

Chen (2003).

Convergence theorems for t
he
lengths of consecutive successes of Markov
-
Bernoulli sequences.
Journal of Applied
Probability
,
Vol.
40,

No 3,

pp.
741
-
749.

(SCI)

3.

V.
Cekanavicius
and
Y.

H.

Wang

(2003).

Compound Poisson approximations for
sums o
f discrete nonlattice variables
.

Advances
in Applied Probability
,

Vol.
35,
No. 1,
pp.
228
-
250.

(SCI)

4.

Y.

H.

Wang

and L.

Q.

Tang

(2003).
Poisson style convergence theorems for additive
processes defined on Markov chains
.
Statistica Sinica
,
Vol.
13,

No. 1,
pp.
227
-
242
.

(SCI)

5.

Y.

H.

Wang

and H. F. Chan
g (2002). Optimum confidence intervals for the Bernoulli
Success Probability.
Journal of Applied Statistical Science
,

Vol. 11, No. 3, pp.
235
-
244.

6.

L.

X.

Zhang
, C.

R.

Lu

and
Y.

H.

Wang

(2002)
.

On large increments and liminfs of a
two
-
parameter Gaussian proc
ess.
Stochastic analysis and applications
,

Vol. 2,
pp.
167
-
198, Nova Sci. Publ., Huntington, NY.

7.

Y.

H.

Wang

and H.

F.

Chang

(2002). Optimum confidence intervals for the Bernoulli
success probability.
The Journal of Applied Statistical Science
,
Vol. 2
,
pp.

235
-
244.

8.

J.

S.

Huang

and
Y.

H.

Wang

(2001). Asymptotic properties of nomination sampling.
Journal of Mathematical Sciences
,
Vol.
106,

No. 2,

pp.
2803
-
2805.

9.

L.

X.

Zhang
, C.

R.

Lu

and
Y.

H.

Wang

(2001). On large increments of a
two
-
parameter fractional Wien
er process.
Science in Chi
na
Series A
-
Mathmatics
Physics Astronomy
, Vol.
44,

No. 9
,

pp.

1115
-
1125.

(SCI)

10.

C.

R.

Lu

and
Y.

H.

Wang

(2000). The local continuity moduli for two classes of
Gaussian processes.
Applied Mathematics
,
A Journal of Chinese Universiti
es
,
Vol.
15,

No. 2, pp.
161
-
168.

11.

Y.

H.

Wang

(2000). Fiducial intervals, what are they?
The American Statistician
,
Vol.
54,

No. 2,

pp.
105
-
111.

(SCI)

12.

Y. H. Wang
, L. Q.
Tang
and Y.

S.

Los

(1999). An application of cross
-
products in
probability.
The Mathemati
cal Scientist
,
Vol.
24,

No.

2
,

pp.

96
-
104.

13.

Y. H. Wang

(1998). On the existence of a totally dependent probability space.
Journal of Applied Statistical Science
,

Vol. 7, No. 1, pp. 39
-
44
.

14.

Y. H. Wang

and L. Q. Tang (1997). A completely stationary Markov chai
n with
infinite state space.
Taiwanese Journal of Mathematics,

Vol. 1, No. 4, pp. 517
-
525.

15.

Y. H. Wang

and L. Q. Tang (1997). An alternative proof for the limit of the Markov
multinomial distribution.
The Mathematical Scientist,

Vol
. 22, No. 1, pp. 62
-
64.

16.

Y
. H. Wang

(1996). On the multivariate compound distributions.
Journal of
Multivariate Analysis,

Vol
. 59, No. 1, pp. 13
-
21.

(SCI)

17.

G.
J. Chen,
Y. H. Wang

and N. N. Li (1996). On Bahadur
-
type asymptotic efficiency
of point estimators under irregular truncated

distribution family.
ACTA Mathematica
Scientia,

Vol. 16, No. 2, pp. 142
-
152. (SCI)

18.

Y. H. Wang

and C. H. Lin (1996). Analysis of matched pair dichotomous data.
Chinese Journal of Statistics,

Vol. 34, No. 2, pp. 214
-
237.

19.

Y. H. Wang

and S. X. Ji (1995). Limi
t theorems for the number of occurrences of
consecutive
k
successes in
n

Markov Bernoulli trials.

Journal of Applied Probability
,
Vol. 32, No. 3, pp. 727
-
735.

(SCI)

20.

Y. H. Wang

and Z. J. Yang (1995). On a Markov multinomial distribution.
The
Mathematical Sc
ientist,

Vol. 59, No. 1, pp. 13
-
21.

21.

Z. Y. Lin and
Y. H. Wang

(1994). Limit theorems on multi
-
state Markov chains.
Chinese Annals of Mathematics
,
Vol. 15A, No. 5, pp.

511
-
517. (In Chinese.) Also
appeared in English in
Chinese Journal of Contemporary Mathema
tics
, Vol. 15, No.
4, pp. 307
-
316.

22.

G.

J. Chen and
Y. H. Wang

(1994). Asymptotic optimality of adaptive nearest
neighbour discrimination.
Multivariate Analysis and Its Applications
, ed. T. W.
Anderson, K. Y. Fang and I. Olkin, IMS Lecture Notes


Monograph
Series
, Vol. 24,
pp. 105
-
112.

23.

Y. H. Wang

and Z. J. Liang (1993). The probability of occurrences of runs of length
k in n Markov Bernoulli trials.
The Mathematical Scientist,

Vol. 18, No. 2, pp.
105
-
112.

24.

Y. H. Wang

(1993). On the number of successes in inde
pendent trials.
Statistica
Sinica
,

Vol. 3, No. 2, pp. 295
-
312.

(SCI)

25.

Y. H. Wang

and S. X. Ji (1993). Derivations of the compound Poisson distributions
and processes.
Statistics and Probability Letters
,

Vol. 18, No. 1, pp. 1
-
7.

26.

Y. H. Wang
, Stoyanov and Q. M
. Shao (1993). On independence and dependence
properties of sets of random events.
The American Statistician,

Vol. 47, No. 2,
pp.112
-
115.

27.

Y. H. Wang

(1992). Approximating the k
-
th order Markov Bernoulli chains.
Journal
of Applied Probability,

Vol. 29, No.
4, pp. 861
-
868.

(SCI)

28.

Y. H. Wang

and W. J. Buhler (1991). Renewal process proof for the limit of the
Markov binomial distribution.
The Mathematical Scientist,

Vol. 16, pp. 66
-
68.

29.

Y. H. Wang

(1991). A compound Poisson convergence theorem.
Annals of
Probabil
ity
,

Vol. 19, No. 1, pp. 452
-
455.

(SCI)

30.

Y.

H. Wang

(1990). Dependent random variables with independent subsets


II.
Canadian Mathematical Bulletin
,
Vol. 33, No. 1, pp. 24
-
28.

31.

Y.

H. Wang

(1989). From Poisson to compound Poisson approximation.
The
Mathemati
cal Scientist,

Vol. 14, No. 1, pp. 38
-
49.

32.

Y.

H. Wang

(1989).
A multivariate extension of Poisson

s theorem.

Canadian
Journal of Statistics,

Vol. 17, No. 2, pp. 241
-
245.

33.

Y.

H. Wang

(1988). A direct proof of Poisson

s theorem for non
-
identical Bernoulli
rand
om variables.
Les Annales des Sciences Mathematiques du Quebec,

Vol. 12, No.
1, pp. 121
-
124.

34.

Y. H. Wang

and J. J. Hsiau (1989). Analysis of an investment process and use of
computing algorithms.
Tunghai Journal
,
Vol. 27, pp. 493
-
509.

35.

Y. H. Wang

(1986). The

central limit theorem for orthogonally transformed
variables.
Tunghai Journal,

Vol. 27, pp. 481
-
492.

36.

Y.

H. Wang

(1986). Coupling methods in approximation.
Canadian Journal of
Statistics,

Vol. 14, No. 1, pp. 69
-
74.

37.

Y.

H. Wang

(1981). On the limit of the Ma
rkov binomial distribution.
Journal of
Applied Probability
,
Vol. 18, No. 4, pp. 937
-
942.

(SCI)

38.

Y. H. Wang

(1981). Extensions of Lukacs


characterization of the gamma
distribution.
Analytical Methods in Probability Theory,

pp. 166
-
177, ed. by D. Dugue
et al
. Springer
-
Verlag.

39.

Y.

H. Wang

(1980). Sequential estimation of the mean of a multinormal population.
Journal of the American Statistical Association,

Vol. 75, No. 372, pp. 977
-
983.

(SCI)

40.

Y.

H. Wang

and R. C. Srivastava (1980). A characterization of the exp
onential and
related distributions by linear regression.
Annals of Statistics,

Vol. 8, No. 1, pp.
217
-
220.

(SCI)

41.

Y.

H. Wang

(197
9). Dependent random variables with independent subsets.
The
American Mathematical Monthly,

Vol. 86, No. 4, pp. 290
-
292.

(SCI)

42.

Y
. H. Wang

and Stella. Chang (1977
). A new approach to the non
-
parametric tests of
exponential distribution with unknown parameters.
Theory and Applications of
Reliability,

pp. 235
-
258, ed. I.N. Shimi and C. Tsokos.

43.

Y.

H. Wang

(1976). A functional equation
and

its application to the characterization
of the Weibull and stable distributions.
Journal of Applied Probability,

Vol. 13, No. 2,
pp. 385
-
391.

(SCI)

44.

Y.

H. Wang

(1975). Characterization of some stochastic processes.
Annals of
Probability,

Vol. 3, No. 6,
pp. 1038
-
1045.

(SCI)

45.

Y.

H. Wang

(1974). A note on homogeneous processes with independent increments.
Annals of the Institute of Statistical Mathematics,

Vol. 26, No. 2,
pp. 357
-
360.

(SCI)

46.

Y.

H. Wang

(1974). Characterizations of certain multivariate distrib
utions.
Proceedings of the Cambridge Philosophical Society,

Vol. 75, pp. 219
-
234.

(SCI)

47.

Y.

H. Wang

(1973). Sequential estimation of the scale parameter of the Pareto
distribution.
Communication in Statistics,

Vol. 2, pp. 145
-
154.

48.

Y.

H. Wang

(1972). On char
acterizations of certain probability distributions.
Proceedings of the Cambridge Philosophical Society,

Vol. 71, pp. 347
-
352.






研討會
論文

1.

Y. H. Wang

(2002).

Some Controversies Surrounding the Statistical Theory.
Proceedings of the 14
-
th Hellenic Confereice in Statistics, Skiathos. Volume B,
pp.
675
-
684.

(Invited lecture at the 14
-
th E.S.I Annual Meetings in April,

2001)